# SDR SWAA2023090689299

- Difficulty date: August 14, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,226 hours, 35,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DOOR 315A SUPPORT BRAKETS ON APU COMPARTMENT (4 EA) 2023-490756<[01] REPLACED SUPPORT BRACKETS LOCATED ON APU COMPARTMENT (4 E/A) IAW B737-700 SRM 51-40-02 AND AND DWG 148A6350 REV: C; SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED SUPPORT BRACKETS LOCATED ON APU COMPARTMENT (4 E/A) IAW B737-700 SRM 51-40-02 AND AND DWG 148A6350 REV: C; SEE INDIVIDUAL SIGN-OFF BELOW
